| Catalog Number |
8065797102 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
12/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The physician reported that during vitrectomy surgery with vitreous puncture injection, retinal laser photocoagulation, complex retinal detachment repair with anterior membrane peeling, complex retinal detachment repair and internal pressure repair for retinal detachment for right eye, the patient experienced high intraocular pressure (iop).The severity of the event was mild.The patient underwent an additional medical treatment.Additional information has been requested and none received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received indicating that the high intraocular pressure resolved in two months.
Additional Manufacturer Narrative
The product under investigation is not a serviceable device.Therefore, a service record review was not performed.There was no product returned for testing on this investigation.However, the retained sample showed that the product met release criteria.Based on the information obtained, the root cause of the reported event is inconclusive.A non-conformance based review of the lot number was performed and a potential contributing factor to the reported complaint was identified.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot number was performed.Potentially relevant complaints were found and reviewed as part of this investigation.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).